Jan 11, 2009
Doc I have been on meds since Feb 2006 after being frighteningly ill CD4 126 VL >100,000. For the last 30 months by VL has been <40 and last 3 CD4 counts were 410, 360, and today 469. Today I was also told that my VL has to be re tested due to a possible lab error or blip. I dont know the number because the nurse did nt ask. Apparently a re test is done automatically if over 40. I am feeling the most stressed I have felt ever. My head is spinning with scenarios - all bad and I feel physically sick. I have always taken my meds Sustiva/Kivexa on time and every day and dont have sex. What could have caused this, what else apart from those things can make someones meds fail - which i m convinced mine are. I have to wait til Fri for the retest result and am sick with worry.
Response from Dr. Holodniy
It is hard to know what's going on and I wouldn't want to speculate, given we don't have the actual numbers. But, it is very likely that this is in fact a blip and not a failure in your HIV regimen. We do this all the time as a precaution.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Blowjob From A Prostitute Safe?
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- Stinging Pain After Licking Genital Worried I Have HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.